Bayesian parametric and semiparametric factor models for large realized covariance matrices
Xin Jin,
John Maheu and
Qiao Yang
Journal of Applied Econometrics, 2019, vol. 34, issue 5, 641-660
Abstract:
This paper introduces a new factor structure suitable for modeling large realized covariance matrices with full likelihood‐based estimation. Parametric and nonparametric versions are introduced. Because of the computational advantages of our approach, we can model the factor nonparametrically as a Dirichlet process mixture or as an infinite hidden Markov mixture, which leads to an infinite mixture of inverse‐Wishart distributions. Applications to 10 assets and 60 assets show that the models perform well. By exploiting parallel computing the models can be estimated in a matter of a few minutes.
Date: 2019
References: Add references at CitEc
Citations: View citations in EconPapers (15)
Downloads: (external link)
https://doi.org/10.1002/jae.2685
Related works:
Working Paper: Bayesian Parametric and Semiparametric Factor Models for Large Realized Covariance Matrices (2018) 
Working Paper: Bayesian Parametric and Semiparametric Factor Models for Large Realized Covariance Matrices (2017) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:34:y:2019:i:5:p:641-660
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().